# SDR QXEA200501523

- Difficulty date: November 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: 7 AREAS OF FWD APERTURE AND 2 AREAS ON AFT APERTURE FOR WING PANEL 522BT ARE BLENDED OUT OF LIMITS.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02, QX EA 6-57-394, RD 8/4-57-577 AND QX EA 6-57-317.
